# SDR 97ZZZX4733

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8474G
- Make and model: Cessna 150
- Aircraft serial: 15062574
- Propeller: Mcauly 1A100MCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Part time: 3,975 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ANNUAL INSPECTION, THE PROPELLER WAS STRIPPED OF PAINT.  AFTER VISUAL INSPECTION, A CRACK MEASURING .5625 INCH IN LENGTH WAS FOUND APPROXIMATELY 14.50 INCHES IN FROM THE TIP OF THE 'FACE' (BACK) OF THE PROPELLER BLADE.  THIS CRACK WAS ONLY VISIBLE AFTER THE PAINT WAS REMOVED FROM THE PROPELLER.  IT IS RECOMMENDED THE PAINT BE REMOVED FROM THE PROPELLER AT EACH SCHEDULED INSPECTION OF THE AIRCRAFT.  CAUSE OF THE CRACK WAS NOT FULLY DETERMINED.
